?

Log in

No account? Create an account

Previous Entry | Next Entry

Can Haz Coherent Thought?

The problem with being a tongue-tied klutz who has trouble sustaining a line of thought, who then goes on medicine that makes you even more of a tongue-tied klutz who has trouble sustaining a line thought, is that when you go off the medicine, you can't be sure the effects have gone away because it's all a matter of degree.

More specifically, Tuesday night was my last dosage of Gabapentin — a drug which I can best summarize by paraphrasing Hee Haw: "If it weren't for side effects, I'd have no effects at all." Theoretically by now it should be more-or-less flushed out of my system, but the pains in my leg have neither increased nor abated that I've been able to notice, and the only way I'm likely to be able to tell that the side effects have worn off is to recite "I Am the Very Model of a Modern Major-General" while making deviled eggs. If I escape with only one or two flubbed lines and only 1" of egg yolk on the floor, I'll know the effects have worn off.

So tomorrow I start with the Cymbalta. Hope it helps!

-The Gneech

Comments

( 2 comments — Leave a comment )
radbaron
May. 31st, 2008 04:02 pm (UTC)
So, the stuff called GAB-apentin leaves you tongue tied...

Will the meds named CYMBAL-ta make you afraid of marching bands and drum kits?

Were'nt Gabapentin and Cymbalta two of Hercules sidekicks at one time? Or small Greek islands?

Was the broken yolk animal, vegetable, or mineral?
stryal
May. 31st, 2008 04:38 pm (UTC)
Good luck. I'm one of the rare ones it seems that Gabapentin works well for.
( 2 comments — Leave a comment )

Latest Month

Tags

Powered by LiveJournal.com
Designed by Tiffany Chow